# SDR USAA950631

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-5 INSPECTION, FOUND GOUGED OUT OF LIMITS AT STA 208 FROM LONGERON 1L TO AND BETWEEN LONGERON 1R AND LONGERON 2R.  BURNISHED AREA AND INSTALLED TWO DOUBLERS PER SRM 53-04 FIG 38 NR 4 EFG.  (W)
